# SDR UPS07850941

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE NOT PROPERLY STOWED.  REPACK ESCAPE SLIDE, OK FOR SERVICE.
